Doctor insights on:
Could the medicine i'm taking cause my ankles, legs, and feel swell severly? Cymbalta 30mg a day, endocet 10-325 1 every 6 hrs for pain. Fentanyl trandermal patches 25mg 1 every 3 days, prochlorperazine 10 mg 1 every 6 hrs for nausea. Zofran4mg tablets 1
Same as narcotics: Fentanyl is a narcotic pain reliever, in the same family as Demerol or morphine. Side effects can include nausea, itching, and slower breathing. If you use a fentanyl patch and use other sedatives or alcohol in excess, it could cause coma or death. These are powerful medications that need to be treated with respect, though they are very useful for severe or chronic pain. ...Read moreSee 1 more doctor answer
Fentanyl patch: Some of the common side effects include nausea, vomiting, constipation, lightheadedness, dizziness, drowsiness, headache, irritation, itching, or redness at the application site can also occur. More serious side effects including agitation, confusion, hallucinations, severe stomach/abdominal pain, difficulty urinating or allergic reactions are very rare. ...Read moreSee 1 more doctor answer
Level 10 pain: Not relieved with oral combinations and long acting opioids is the usual reason for the patch, but adverse affects with the other products (obstipation/consitpation, nausea and vomiting at even low dose) could be a reason. The golden rule is to use as low dose and start with uncontrolled and go up until pain is conrolled. Fentanyl is also expensive. ...Read more
I want help withdrawing from fentanyl duralegesic patch.I have had two fusion surgeries in three years, the last one was on 10/17/11. It went from 200 mcg to 75 mcg. Ialso sweat terribly. What should I do?
Fentanyl: Fentanyl is a synthetic opioid, and a few patients will have significant withdrawal. Muscles aches, sweating, nausea can be blunted by coming off slowly. Work with your doctor to reduce your dose more slowly. Other options include suboxone, and other medication that help to lessen withdrawal symptoms. ...Read moreSee 2 more doctor answers
Opioids: Both are opioids so side effects would be very similar. The fentanyl patch is on the skin, the Dilaudid is IV so it is uncomfortable, requires venopuncture, or for chronic use a devise like a pouch under the skin on the chest which adds more side effects and complications. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Why is rice giving me nausea?
- What causes nausea right before period?
- Ask a doctor a question free online
- Is it normal to feel nausea before your period?
- Severe upper right abdominal pain under rib cage belching nausea gas cause cure
- Nausea after period
- Dizziness nausea pelvic pain missed period negative pregnancy test
- Talk to a pharmacologist online for free